# SDR CALA2014072191490

- Difficulty date: July 15, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 53,913 hours, 12,972 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 INCH LONG CRACK AFT OF STATION 1629 AT STRINGER 14R IAW AVO ESC 140714-6671-1A COMPLIED WITH SRM 53-00-01 REPAIR 1 STEPS 1 THRU END.  FINAL SIGN OFF IS PENDING ECRA FROM ENGINEERING.  CONT OF AMIS ITEM 9132007.  REPAIRED IAW ECRA 5331-01 921 REV A & ESC140714-6671-1A.  PLACED ON CF TO ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM 15 JULY 2014.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR SEE FORM 44.0008 FOR WORK ACCOMPLISHED.  REPAIR ACCOMPLISHED IAW ECRA 5331-01921 & SRM 53-00-01 REPAIR 1.  ALL PARTIAL WORK DOCUMENTED ON 44.0008 & SENT TO ACFT RECORDS.
